# SDR TWAA0006913

- Difficulty date: May 1, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Aircraft time: 94,003 hours, 22,485 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON LOWER FLANGE OF FORMER STA 1307, LONGERON 25L TO 28R.  SPLICED IN NEW FORMER PER DOUGLAS DRAWING 9912243 AND SRO 9530057.
